# SDR CALA2017021300360

- Difficulty date: February 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N47414
- Make and model: Boeing 737924ER
- Aircraft serial: 32827
- Aircraft time: 30,813 hours, 10,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP AT THE L1 DOOR (INSIDE AND OUT). REPLACED BATTERY PACK ON M1675 AT STA 322 WL 291 LBL 7 PER AMM 3 3-51-06-960-805. OPS CHECK GOOD.
